# SDR ASAA2023030742227

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 25,637 hours, 7,973 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 8221567102
- Part serial: 1RGFP
- Condition: None
- Location: Flight Deck
- Part time: 62,014 hours, 19,814 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL HEADING WINDOW HAS DISTORTION NEAR CENTER OF DISPLAY. GROUNDED - YES. REMOVED AND REPLACED MCP. REF B737-900 AMM 22-11-34
